Couldn't find what you looking for?

TRY OUR SEARCH!


I’m on accutane treatment for I have acne problems. But I’ve noticed lately that I have paint in my joints that really worries me. I’m also depressed what is unusual for me but the joints have become bigger problem than acne now. So I’d like to know if accutane and aching joints are related. Thanks.

Loading...


Well, it is more likely that your aching joints are caused by accutane. It’s just one of many side effects caused by accutane. I also was on accutane for I wanted to treat my acne and my advice to you is whenever you notice thy symptoms such as aching joints you better tell it to your doc for it might easily be the sign of something more severe. Reconsider how you feel after you’ve started taking accutane for it may cause you aching joints which has already done, but also muscle weakness, loss of energy and concentration. You’re already depressed and probably suffer from fatigue. And as for the aching joints you try to be less physically active for this also might be the reason to your aching joints. And talk to your doc and tell him about any symptoms or any change that occur for it might happen this indicated to some severe health condition.
Reply

Loading...